Skip to content
My WebMD Sign In, Sign Up
Includes Expert Content
Wanting to have another baby
avatar
candy282 posted:
I was on the Depo shot for 10 years came off of it middle to the end of 2012. How long will it take to get out of my system?
Reply
 
avatar
Hyacinth Nicole Browne, MD responded:
This is a fairly common issue and a delay in the onset of menses can occur after the use of Depo-Provera. It takes about 6-8 months to clear Depo-Provera from your system. You should be evaluated by your physician if you have not gotten a period by 9 months after the last Depo Provera injection.
 
avatar
candy282 replied to Hyacinth Nicole Browne, MD's response:
I have had periods since my last injection and the periods
have been like they were before I started the Depo. So, since I
have been having my periods on a normal cycle is there a chance of ovulation?
 
avatar
Hyacinth Nicole Browne, MD replied to candy282's response:
Definitely!
 
avatar
candy282 replied to Hyacinth Nicole Browne, MD's response:
That is great to hear.


Featuring Experts

Dr. Copland brings scientific understanding, sincerity, and empathy to her medical practice in assisted reproduction.Dr. Copland pursued an undergrad...More

Helpful Tips

New Committee Opinion on Female Fertility TestingExpert
New Guidelines on Fertility Testing! American Society for Reproductive Medicine (ASRM) released a Committee Opinion on evaluation of the ... More
Was this Helpful?
6 of 6 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems to the
Food and Drug Administration

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Fertility Center